MathSciNet Relay Station
MathSciNet bibliographic data
MR2308412 (2007m:35156) 35K65 (35B40 35K20 35K55)
Chen, Yujuan; Gao, Hongjun Asymptotic blow-up behavior for a nonlocal degenerate parabolic equation. J. Math. Anal. Appl. 330 (2007), no. 2, 852–863.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement